RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zapletal, J

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:44
Abstract pages:194
Full texts:102
References:24
E-mail:

http://www.mathnet.ru/eng/person19472
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/359571

Publications in Math-Net.Ru
1998
1. V. G. Kanovei, J. Zapletal, “Pyramidal structure of constructibility degrees”, Mat. Zametki, 63:4 (1998),  632–635  mathnet  mathscinet  zmath; Math. Notes, 63:4 (1998), 556–559  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020